# SDR CALA2018112502437

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR31 STRINGER 41R-42R CLEAT HAS CORROSION REF 9296482 SUPPORT TASK FCD 5300-01440. REMOVED CORR ON CLEAT LOCATED AT FR 31 BETWEEN STR 41R-42R IAW SRM 51-74-00. REMOVED .014 FROM THE ORIG MAT THICK OF .055 AND FOUND TO BE OUT OF LIMITS IAW DRAWING C2053230514 GEN LIMITS ABD0001 PG 7 ISSUE G AND NSA2110 PG5 TABLE 2 MAX ALLOWED MAT REMOVAL IS .004. ACQUIRED NEW CLEAT PN D5323051420002 (CONT). INSTALLED NEW CLEAT IAW SRM.
